# SDR SWAA2017041713143

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 15,364 hours, 6,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H EMERGENCY LIGHT LENS CRACKED BETWEEN ROWS 15 TO 27.    R & R THE LENS IAW AMM.
